MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE WITH HINGE POST EXTENSION SCREW ENCLOSED; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE WITH HINGE POST EXTENSION SCREW ENCLOSED; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: all poly patella standard size 35 mm diameter 9.0 mm thickness cemented, item# 00597206535, lot# 64325356.Stem extension straight 10mm dia x 100mm length(combined length 145mm), item# 00598801010, lot# 64413907.Tibial component precoat size 3, item# 00588000300, lot# 64393895.Stem extension straight 13mm dia x 100mm length(combined length 145mm), item# 00598801013 ,lot# 64454566.Femoral component option for cemented use only size d right, item# 00588001402, lot# 64230855.Report source - (b)(6).Customer has not indicated whether or not the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised approximately eight months¿ post implantation due to post-surgical pain.It is further reported that the screw backed out of the hinge post.There is no additional information available at this time.
 
Event or Problem Description
Upon further investigation it was determined that this report was submitted in error.Additional information received indicates that this complaint is a duplicate of (b)(4) and the event will be reported under that complaint number.
 
Additional Manufacturer Narrative

Brand Name
ARTICULAR SURFACE WITH HINGE POST EXTENSION SCREW ENCLOSED
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10178435
Report Number0001822565-2020-02215
Device Sequence Number11533794
Product Code JWH
UDI-Device Identifier00889024199309
UDI-Public(01)00889024199309
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberN/A
Device Catalogue Number00588004012
Device Lot Number64382844
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;